Systèmes d'EDO invariants sous l'action de systèmes hyperboliques d'EDP
Annales de l'Institut Fourier, Volume 39 (1989) no. 4, p. 953-968

When all the characteristic fields are linearly degenerate, the resolvant operators of a rich hyperbolic system of conservation laws are well-defined and act on the set of solutions of some special systems of ODEs. These ODEs may be implicit or explicit. We prove that all the solutions are almost periodic in the implicit case, and that they are periodic provided one of them is. In the explicit case, one proves the linearly of a scattering operator which relies the asymptotic behaviours at ±.

Lorsque tous les champs caractéristiques d’un système hyperbolique riche sont linéairement dégénérés, les opérateurs résolvants sont bien définis et opèrent sur l’ensemble des solutions de certains systèmes d’équations différentielles ordinaires. Celles-ci peuvent être implicites ou explicites. Dans le cas implicite, on montre que toutes les solutions sont presque-périodiques; de plus elles seront toutes périodiques pourvu que l’une d’entre elles le soit. Dans le cas explicite, on définit un opérateur de transmission qui relie les comportements asymptotiques en ±, et on montre que cet opérateur est affine.

@article{AIF_1989__39_4_953_0,
     author = {Serre, Denis},
     title = {Syst\`emes d'EDO invariants sous l'action de syst\`emes hyperboliques d'EDP},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {4},
     year = {1989},
     pages = {953-968},
     doi = {10.5802/aif.1196},
     zbl = {0687.35006},
     mrnumber = {91i:34050},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_4_953_0}
}
Serre, Denis. Systèmes d'EDO invariants sous l'action de systèmes hyperboliques d'EDP. Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 953-968. doi : 10.5802/aif.1196. http://www.numdam.org/item/AIF_1989__39_4_953_0/

[1] D. Serre, Rich hyperbolic systems and the classification of hyperbolic systems of conservation laws, Preprint IMA, Minneapolis (1989), to appear in an issue of the Springer series "the IMA volumes in Mathematics and its Applications". | Zbl 0870.35067

[2] D. Serre, La compacité par compensation pour les systèmes hyperboliques non linéaires de deux équations à une dimension d'espace, J. Maths Pures et Appl., 65 (1986), 423-468. | MR 88d:35123 | Zbl 0601.35070

[3] D. Serre, Systèmes hyperboliques riches de lois de conservation, à paraître dans : Collège de France, Seminar, nonlinear PDEs and their applications, H. Brézis & J.-L. Lions eds. Vol. X, Longman. | Zbl 0870.35067

[4] S. P. Tsarev, On Poisson brackets and one-dimensional hamiltonian systems of hydrodynamic type, Soviet Math. Dokl., 31 (1985), 488-491. | MR 87b:58030 | Zbl 0605.35075

[5] Y. Kodama and J. Gibbons, A method for solving the dispersionless KP hierarchy and its exact solutions II, IMA preprint n° 477 (1988).

[6] Y. Kodama, Exact solutions of hydrodynamic type equations having infinitely many conserved densities, IMA preprint n° 478 (1988).

[7] M. Arik, F. Neyzi, Y. Nutku, P. J. Olver, J. M. Verosky, Multi-Hamiltonian structure of the Born-Infeld equation, IMA preprint n° 497 (1989). | MR 90b:58059 | Zbl 0850.70173

[8] V. I. Arnold, Méthodes mathématiques de la mécanique classique, MIR, Moscou. | Zbl 0385.70001